# SDR CA091215010

- Difficulty date: December 3, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED HEARING A GRINDING NOISE AND SHORTLY AFTERWARD NG WENT TO ZERO.  ENGINE WILL BE TRANSPORTED TO MANUFACTURER FOR INVESTIGATION.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC NR 20091215010)
